# SDR UPS02239762

- Difficulty date: September 15, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 651862587
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK ON AFT LWR CARGO DOOR, CRACK IS LOCATED ON LOWER AFT CORNER JUST INSIDE NR 1 AFT DOOR STOP.  HFEC CONFORMS CRACK, CARGO LOWER AFT FRAME REPLACED IAW DWG 65-18625.
